# SDR 2022FA0000430

- Difficulty date: April 21, 2022
- Submitted: August 4, 2022
- Operation: General aviation
- Aircraft: N142QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9485
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Aims
- Part number: 8222327103
- Part serial: 42RD7K
- Condition: Faulty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO UPLOAD DATABASE FROM IMS UNIT TO AIRCRAFT FAULT CONFIRMED WITH KNOWN GOOD COMPONENT.
